# SDR AALA202505016864

- Difficulty date: April 18, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 66,937 hours, 39,922 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Part number: 122111101E
- Condition: Stuck
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REMOVED WINDOW SHADE FROM 14A DURING LANDING BECAUSE IT WAS STUCK CLOSED AND HAD TO BE OPEN FOR LANDING.**SUPPLEMENTAL REPORT FOR SDR AALA202504216864** (CLOSED)**. MAINTENANCE INSTALLED 14A LEFT EMERGENCY EXIT DOOR WINDOW SHADE AND GUIDE IAW AMM 25-23-43 AND 25-21-11.
